RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1263–1267 (Mi fpm442)  

Short communications

Description of density orbits of semiregular nilpotent elements in simple Lie algebras of small dimensions

A. A. Sukhanov

M. V. Lomonosov Moscow State University

Abstract: In the paper the density orbits of semiregular nilpotent elements in simple Lie algebras of small dimensions are described.

Full text: PDF file (158 kB)

Bibliographic databases:
UDC: 512.813.4
Received: 01.03.1998

Citation: A. A. Sukhanov, “Description of density orbits of semiregular nilpotent elements in simple Lie algebras of small dimensions”, Fundam. Prikl. Mat., 5:4 (1999), 1263–1267

Citation in format AMSBIB
\Bibitem{Suk99}
\by A.~A.~Sukhanov
\paper Description of density orbits of semiregular nilpotent elements in simple Lie algebras of small dimensions
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1263--1267
\mathnet{http://mi.mathnet.ru/fpm442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782967}
\zmath{https://zbmath.org/?q=an:1067.17504}


Linking options:
  • http://mi.mathnet.ru/eng/fpm442
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:128
    Full text:61
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020